# SDR AALA202508259346

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 63,490 hours, 40,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FAULT EPSU INT LOAD AFT L ON EMERGENCY LIGHT TEST. PER TSM 33-51-00-810-807-A MAINTENANCE REPLACED EPSU BATTERY ON AFT EPSU, IAW AMM33-51-38.
